Extrapulmonary Tuberculosis (TB) of Lymph Node: Stomach Issues

Posted by recovery @recovery, Jan 4 10:57am

I was diagnosed with extra pulmonary lymph node tb and was suffering continuous fever till 8 months upon which stopped the tb meds due to stomach issues and vomits.
Now diagnosed with hiatal hernia grade 4 but was informed couldn’t go for surgery due to tb
I have severe congestion and fever once in a while every 3 days
Currently on tb meds and some antacid
Please help me as i couldn’t eat due to severe congested feeling from chest to abdominal region
Weight has been reduced from 70 to 50 kg in a year and a half

Hi @recovery, can you clarify? The TB medication was stopped after 8 months because you developed stomach issues. Now you have returned to taking TB meds and antacid medication to try and control both the TB infection and manage the hiatal hernia. Correct?

Are you seeing both a pulmonologist and GI specialist?

REPLY
Please login or register to post a reply.